# SDR SWAA2022032921364

- Difficulty date: October 3, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 44,335 hours, 26,390 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Out Of Tolerance
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B HAS MANY FASTENER HOLES OVERSIZED BEYOND LIMITS / REMOVED AND REPLACED PANEL 193B PER AMM 53-51-21-400-502; SRM 51-20-07
